# SDR AALA202406102977

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 26,299 hours, 11,981 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT FLIGHT ATTENDANT 4 JUMPSEAT LIFE VEST POUCH IS OPENED ON FORWARD FACING JUMPSEAT. MAINTENANCE REPLACED THE LIFE VEST PER AMM 25-66-52.
